Journal article icon

Journal article

NON-LINEAR BOUNDARY PROBLEM FOR A FUNCTIONAL-DIFFERENTIAL EQUATION

Publication status:
Published

Actions


Access Document


Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Mathematical Inst
VILLELLABRESSAN, R More by this author
Journal:
JOURNAL OF DIFFERENTIAL EQUATIONS
Volume:
34
Issue:
2
Pages:
273-290
Publication date:
1979
DOI:
ISSN:
0022-0396
URN:
uuid:ef68ce87-0399-48b1-a8d5-e6b0fbbcefbc
Source identifiers:
7044
Local pid:
pubs:7044

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP